dcsimg
Article: Two New Skunks of the Genus Conepatus
Add this to your Mendeley library Report an error

Title

Two New Skunks of the Genus Conepatus

By


Type

Article

Date of Publication

Original Publication

Journal of mammalogy.

Volume

3

Pages

40--41

Contributed by

BioStor

DOI

https://doi.org/10.2307/1373451

Title

Two New Skunks of the Genus Conepatus

By

Goldman, Edward Alphonso, 1873-1946

Type

Article

Date of Publication

1922

Original Publication

Journal of mammalogy.

Volume

3

Pages

40--41

Contributed by

BioStor

DOI

https://doi.org/10.2307/1373451

Language

English

Published by

Baltimore, Md. :American Society of Mammalogists

Identifiers

BioStor: 125850
ISSN: 0022-2372

Rights Status

Not in copyright. The BHL knows of no copyright restrictions on this item.

Download MODS

<mods xmlns:xlink="http://www.w3.org/1999/xlink" version="3.0" xmlns:xsi="http://www.w3.org/2001/XMLSchema-instance" xmlns="http://www.loc.gov/mods/v3" xsi:schemaLocation="http://www.loc.gov/mods/v3 http://www.loc.gov/standards/mods/v3/mods-3-0.xsd">
<titleInfo>
<title>Two New Skunks of the Genus Conepatus</title>
</titleInfo>
<name>
<namePart>Goldman, Edward Alphonso,</namePart>
</name>
<typeOfResource>text</typeOfResource>
<genre authority="marcgt"></genre>
<note type="content">3</note>
<relatedItem type="host">
<titleInfo>
<title>Journal of mammalogy.</title>
</titleInfo>
<originInfo>
<place>
<placeTerm type="text">Baltimore, Md. :</placeTerm>
</place>
<publisher>American Society of Mammalogists</publisher>
</originInfo>
<part>
<detail type="volume">
<number>3</number>
</detail>
<extent unit="pages">
<start>40</start>
<end>41</end>
</extent>
<date>1922</date>
</part>
</relatedItem>
<identifier type="uri">https://www.biodiversitylibrary.org/part/90541</identifier>
<identifier type="doi">10.2307/1373451</identifier>
<accessCondition type="useAndReproduction">Not in copyright. The BHL knows of no copyright restrictions on this item.</accessCondition>
</mods>

Download BibTeX citation

@article{bhlpart90541,
title = {Two New Skunks of the Genus Conepatus},
journal = {Journal of mammalogy.},
volume = {3},
copyright = {Not in copyright. The BHL knows of no copyright restrictions on this item.},
url = {https://www.biodiversitylibrary.org/part/90541},
publisher = {Baltimore, Md. :American Society of Mammalogists},
author = {Goldman, Edward Alphonso,},
year = {1922},
pages = {40--41},
}

Download RIS citation

TY - JOUR
TI - Two New Skunks of the Genus Conepatus
T2 - Journal of mammalogy.
VL - 3
UR - https://www.biodiversitylibrary.org/part/90541
PB - American Society of Mammalogists
CY - Baltimore, Md. :
PY - 1922
SP - 40
EP - 41
DO - 10.2307/1373451
SN - 0022-2372
AU - Goldman, Edward Alphonso,
ER -